# SDR UPS03841034

- Difficulty date: July 5, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AFT ACCESSORY COMPT AT STA 1660 RT SIDE BELOW CUSP FITTING IS CORRODED.  REMOVED FITTING IAW DC8 SRM 51-1-20D.  FABRICATED NEW FITTING IAW DAC DWG 4773143.  ALODINE AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-20D.
